skin-hair-icon
Pimples problem...!!
нellow ѕιr/мaм...!! ι geт loтѕ oғ pιмpleѕ ι нave вeen тaĸιng anтιвιoтιcѕ ѕιnce 3yrѕ... ιn every year ι do тнe coυrѕe ғor 2-3мnтнѕ... ιaм тιred oғ тaĸιng anтιвιoтιcѕ aѕ ѕoon ι end υp тaĸιng anтιвιoтιcѕ ι laтer on geт вreaĸoυтѕ... ѕo pleaѕe leт мe ĸnow тнe ѕιde eғecтѕ ғor тaĸιng тaвleтѕ evryтιмe.. and a ғree мeтнod тo avoιd тaвleтѕ and naтυral way ιn geтιn rιd oғ pιмpleѕ... тнanĸyoυ!!!
51 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Jolly Shah Kapadia
Trichologist 17 yrs exp Mumbai

Free 3 day follow up

Chat Now
Hi! Your acne can be associated with underlying hormonal problem. Please take proper treatment under a qualified Dermatologist. Hope this helps.
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.